# SDR AALA202505223184

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 107
- Condition: No Test
- Location: Zone 800
- Part time: 99,755 hours, 45,573 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR DAMPER OPERATIONAL CYLINDER FAILD TEST AT DOOR 831. MAINTENANCE REPLACED DAMPER CYLINDER AT DOOR 831 IAW AMM 52-11-14-000-001-B.
